# SDR DHL2001717022

- Difficulty date: September 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STBY POWER CHECK EMERGENCY EXIT LIGHTS WOULD NOT STAY ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK IAW B-727 M/M 33/50/71.
